# SDR CAL960126

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CABIN FLOOR BEAM CORRODED AT BS 480, RBL 0 TO 60.  THE CORRODED CAP WAS REMOVED FROM RBL 0 TO 60.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-8, FIGURE 3, 51-10-1, 51-10-2, AND 51-20-0.  (M)
